# SDR SCNA2020031913041

- Difficulty date: February 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL CHANNELS AT ST 767 LBL 3.0, LBL 8.1, LBL 12.5 AND LBL 17.24 HAVE SURFACE CORROSION AFT CARGO BAY	REPAIRED RAIL CHANNELS AT ST 767, LBL 3.0, LBL 8-1, LBL 12.5 AND LBL 17-24, ALL WORK DONE IAW B737-800 SRM 51-10-02 STEP 15, SRM 53-00-53 REP 3 TABLE 202 ALTERNATIVE 3, AMM 51-21-41 AND AMM 51-21-72 ID #98 D/D 5/6/2020
